# SDR UALA2011051002314

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 47,319 hours, 18,812 cycles
- Engine: Iae V2522A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Recorder
- Part number: 93A10080
- Part serial: 1478
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW DEBRIEF AIRCRAFT SPEED WAS .79 MACH AT FL370 AIRCRAFT EXPERIENCED EXCESSIVE TURBULENCE FOR 30 SECONDS.  AIRCRAFT CLIMBED 1500FT IN 15 SECONDS.  FLIGHT CREW REPORT BEING THROWN ABOUT IN SEAT AND 5 TO 6 'G -FORCE' ALONG WITH A -1 'G FORCE'.  STARTED EXCESSIVE TURBULENCE INSPECTION.  ACCOMPLISHED INSPECTION PER AMM.  IN REFERENCE TO LM8542 REMOVED CVR.  INSTALLED CVR, OP CKS OKAY.
